Can NGU, acute hiv, &/or anxiety cause muscle/joint pain, hot flashes (no fever), loose stool (not diarrhea), pins & needles in hands? Neg hiv 6 months
Not entirely. 25 yo w. anxiety has arthralgia/myalgia.
Not NGU or HIV. NGU cannot do this. Acute HIV could, but only in the first 2-4 weeks, and would also cause sore throat, fever, generalized lymph node enlargements, and/or skin rash. Further, HIV testing overrules everything else. Even with typical symptoms, negative test beyond 6-8 weeks proves HIV isn't the cause. And yes, most of this could be psychological -- anxiety, depression, etc. Consider counseling.
For 2 days I've had loose stools a temp of 99.7 soar muscles weakness nausea hot flashes I do have anxirty BP is a little elevated 137/87 do I have flu?
The stomach bug.. It is possible that you have the flu, but flu infection often causes pulmonary symptoms in adults, such coughing/wheezes etc.. And more with gastrointestinal symptoms in younger children. Viral gastroenteritis (stomach bug) is more likely the cause of your trouble. Tums/peptobismol and some Motrin may help, along with increase of fluid for couple of days. If worsens, call doc. Good luck. Read more...